Segui
Christian Seifert
Christian Seifert
Technische Universität Hamburg
Email verificata su tuhh.de
Titolo
Citata da
Citata da
Anno
Form methods for evolution equations, and applications
W Arendt, R Chill, C Seifert, H Vogt, J Voigt
18th Internet Seminar, 2015
482015
Airy-type evolution equations on star graphs
D Mugnolo, D Noja, C Seifert
Analysis & PDE 11 (7), 1625-1652, 2018
472018
Boundary systems and (skew‐) self‐adjoint operators on infinite metric graphs
C Schubert, C Seifert, J Voigt, M Waurick
Mathematische Nachrichten 288 (14-15), 1776-1785, 2015
292015
Evolutionary Equations: Picard's Theorem for Partial Differential Equations, and Applications
C Seifert, S Trostorff, M Waurick
Springer Nature, 2022
252022
Sufficient criteria and sharp geometric conditions for observability in Banach spaces
D Gallaun, C Seifert, M Tautenhahn
SIAM Journal on Control and Optimization 58 (4), 2639-2657, 2020
242020
Spectral monotonicity for Schrödinger operators on metric graphs
J Rohleder, C Seifert
Discrete and Continuous Models in the Theory of Networks, 291-310, 2020
142020
Zero measure Cantor spectra for continuum one-dimensional quasicrystals
D Lenz, C Seifert, P Stollmann
Journal of Differential Equations 256 (6), 1905-1926, 2014
142014
Subordination for sequentially equicontinuous equibounded -semigroups
K Kruse, J Meichsner, C Seifert
Journal of Evolution Equations 21 (2), 2665-2690, 2021
132021
On the spectrum of operator families on discrete groups over minimal dynamical systems
S Beckus, D Lenz, M Lindner, C Seifert
Mathematische Zeitschrift 287, 993-1007, 2017
132017
Gordon type theorem for measure perturbation
C Seifert
Electronic Journal of Differential Equations 2011 (111), 1-9, 2011
13*2011
Limit operators techniques on general metric measure spaces of bounded geometry
R Hagger, C Seifert
Journal of Mathematical Analysis and Applications 489 (2), 124180, 2020
112020
Note on spectra of non-selfadjoint operators over dynamical systems
S Beckus, D Lenz, M Lindner, C Seifert
Proceedings of the Edinburgh Mathematical Society 61 (2), 371-386, 2018
112018
Dirichlet forms for singular diffusion on graphs
C Seifert, J Voigt
Oper. Matrices 5 (4), 723-734, 2011
11*2011
Observability and null-controllability for parabolic equations in -spaces
C Bombach, D Gallaun, C Seifert, M Tautenhahn
arXiv preprint arXiv:2005.14503, 2020
92020
The linearised Korteweg–deVries equation on general metric graphs
C Seifert
The Diversity and Beauty of Applied Operator Theory, 449-458, 2018
92018
Dirichlet forms for singular diffusion in higher dimensions
U Freiberg, C Seifert
Journal of Evolution Equations 15 (4), 869-878, 2015
92015
On the harmonic extension approach to fractional powers in Banach spaces
J Meichsner, C Seifert
Fractional Calculus and Applied Analysis 23 (4), 1054-1089, 2020
82020
On the construction and convergence of traces of forms
H BelHadjAli, A BenAmor, C Seifert, A Thabet
Journal of Functional Analysis 277 (5), 1334-1361, 2019
82019
Absence of absolutely continuous spectrum for the Kirchhoff Laplacian on radial trees
P Exner, C Seifert, P Stollmann
Annales Henri Poincaré 15 (6), 1109-1121, 2014
82014
Measure-perturbed One-dimensional Schrödinger Operators: A Continuum Model for Quasicrystals
C Seifert
82013
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20